# SDR DALA2017081206161

- Difficulty date: August 11, 2017
- Submitted: August 13, 2017
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 79,485 hours, 60,791 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Gauge
- Condition: Broken
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PRESSURE GAUGE ON PORTABLE OXYGEN CYLINDER S/N 587131 ALSO ON S/N 241191 AT CABIN PAX.  REPLACED BY S/N 684325 AND 821117 DATE OF EXPIRATION 5/2019 AND 8/2019 P/N 9700C2CF20D. (LP 0160731)
